# SDR GTIA000137

- Difficulty date: March 14, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY TRACK LIGHTING HAS WIRES EXPOSED THROUGHOUT CABIN.  REPOSITIONED EMERGENCY FLOOR TRACK WIRES.  OPS CHECK GOOD IAW DC-9 MM 33-50-00.  (M)
